MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-33
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the armrest/high resolution stereo viewer (hrsv) limit switch to resolve the issue.The system was tested and verified as ready for use.The affected part involved with this complaint is a field scrap item and will not be returned to isi for further investigation.
 
Event or Problem Description
It was reported that the system had a faulty limit switch.The actuator in the column was moving when the high-resolution stereo viewer (hrsv) hit its limit and there was also a screeching sound.The values for the armrest were not moving and the limit switch was "open" even when the armrest was at the lowest position, indicating a bad limit switch.There were no reports of patient involvement.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24710163
Report Number2955842-2026-19161
Device Sequence Number12283854
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-33
Device Catalogue Number380940
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown